Compact subgroups of linear algebraic groups


Pink, Richard


URL: http://dx.doi.org/10.1006/jabr.1998.7439
Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Journal of Algebra
Volume: 206
Issue number: 2
Page range: 438-504
Place of publication: San Diego, Calif. [u.a.]
Publishing house: Elsevier
ISSN: 0021-8693
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Pink, Richard (1998) Compact subgroups of linear algebraic groups. Journal of Algebra San Diego, Calif. [u.a.] 206 2 438-504 [Article]


+ Search Authors in

BASE: Pink, Richard

Google Scholar: Pink, Richard

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item